# SDR ERAA065410

- Difficulty date: November 10, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N291EH
- Make and model: Bolkms BO105S
- Aircraft serial: S842
- Engine: Allsn 250C20B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bearing
- Condition: Failed
- Location: Compressor
- Part time: 9,430 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE MAKING METAL;   NR 5 BEARING FAILED, SCROLL CRACKED AT TOP ECU FITTING.
